# SDR 2006UALA00626

- Difficulty date: April 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME IS CRACKED AT 4TH FRAME TOP STOP FITTING CUTOUT.  REMOVED DAMAE, FABRICATED AND INSTALLED DOUBLER REPAIR PER SM-90-52-40-14-JD.  NO OTHER FINDINGS, O.K. FOR SERVICE.
